Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12530/21464
Title: Nonconvulsive status epilepticus secondary to paclitaxel administration.
Authors: 
Keywords: 
Issue Date: 2015
Citation: Epilepsy Behav Case Rep.2015;(4):20-2
Abstract: Nonconvulsive status epilepticus (NCSE) can be triggered by metabolic disturbances and drugs in adults without previous epilepsy. We present the case of a 51-year-old woman without previous history of epilepsy and recently diagnosed with infiltrating lobular breast carcinoma. Following the administration of paclitaxel-cremophor, she presented a striking disinhibited behavior with episodic spatial disorientation, emotional indifference, and irritability. Urgent EEG was consistent with NCSE. Clinical improvement and resolution of EEG abnormalities were observed following the administration of intravenous levetiracetam and lacosamide. Other causes of NCSE were ruled out, and antiepileptic drugs were slowly tapered off without new episodes of abnormal behavior after three months of follow-up. We have reported the first case of NCSE secondary to paclitaxel-cremophor. Neurologists and oncologists should consider NCSE as an unusual complication of treatment with paclitaxel-cremophor in patients without a history of epilepsy.
PMID: 26106578
URI: https://hdl.handle.net/20.500.12530/21464
Rights: openAccess
ISSN: 2213-3232
Appears in Collections:Fundaciones e Institutos de Investigación > IIS H. U. La Paz > Artículos
Hospitales > H. U. La Paz > Artículos

Files in This Item:
File Description SizeFormat 
PMC4475785.pdf935.02 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.